International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 773-780
Solutions of the neutral differential-difference equation
School of Mathematics, University College of North Wales, Dean Street, Gwynedd, Bangor LL57 1UT, United Kingdom
Received 29 March 1989
Copyright © 1992 Ll. G. Chambers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Particular solutions and complementary functions are obtained for the functional equation in the forms of a convolution type integral and of infinite series.